Hi, I was hoping for some feedback. I had a patient who has having chest pain so we started him on a tridil gtt. The initial starting dose said 10mcg/min and titrations by 10 until 200mcg/min. I accidentally set the pump at 10ml/hr instead. The patient felt relief but about an hour later was having chest pain again so I went to titrate it up but then realized The rate was entered wrong. The patient had a lot of blockages to begin with and was having a heart attack so I wonder if I made it worse. The rate was within the ordered range but the starting dose was higher than it was supposed to. I guess I was wondering what happens when you start it that high. When I fixed it the patient was still having chest pain and the PA said to keep increasing it and he ended up going for an emergency cath. I feel awful about it. I know it was a big mistake but I was just wondering what can happen to the patient and if maybe I caused the heart attack.